# SDR DALA2024012501119

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N903DN
- Make and model: Boeing 737990ER
- Aircraft serial: 32007
- Aircraft time: 16,565 hours, 6,431 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Part number: UKNKNOWN
- Condition: Misinstalled
- Location: Lt Door Plug
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 5002780) IN REF W/C 5200-01077-01A L/H FWD LWR SPRING HARDWARE MISSING. INSTALLED ALL REQUIRED HARDWARE PER B737 AMM 52-23-02.
